	Thursday	Friday	Saturday	Sunday
6:30			Breakfast Prep chores begin	Breakfast Prep chores begin
7:00	Legend	Coffee	Coffee	Coffee
7:30	Food			
8:00	Game Session	Breakfast / Bag Lunch	Breakfast / Bag Lunch	Breakfast / Bag Lunch
8:30	CLEAN CAMP		Parents Meeting (10 minutes)	Owlbear World Recognition
9:00	Free Time	Friday Camp Setup	PITCH SESSION 2	PITCH SESSION 6
9:30	Early Arrival Logistics	* Late-stage logistics	Game Session 2 (2 hours)	Game Session 6 (2 hours)
10:00	9 -55	* Purchasing runs		
10:30	& CHAMID >			
11:00	_ E			
11:30	{		Bag Lunch	Bag Lunch
12:00	E Grand Tool		Community / Business Meeting (Porch)	ALL GAMES MUST END
12:30	Trina Const		PITCH SESSION 3, 3+	
13:00			Game Session 3 (2 hours), 3+ (4.5 hours)	
13:30				Clean up, Pack up, Check Out
14:00	1015	CAMP OFFICIALLY OPENS		Goodbyes
14:30		Registration/Badges, Move-in, Free-time		
15:00	<b>1</b> /// <b>L</b>		PITCH SESSION 4	Camp is over for now,
15:30	Laure		Game Session 4 (2 hours)	but we'll see you next year!
16:00	Arrival!			Post-Nerdly Lunch!
16:30	* Put away food			Margaritas!
	* Clean kitchen			Someone solve this problem!
17:30	* Check cabins for habitability	Dinner Prep chores begin	Dinner Prep chores begin	
18:00	* Registration desk setup	NEW OWLBEAR ORIENTATION		
18:30				
19:00	DINNER - Brought in.	DINNER / Kitchen Cleaning	DINNER / Kitchen Cleaning	
19:30				
20:00		PITCH SESSION 1, Starlight	PITCH SESSION 5, Starlight	
20:30		Game Session 1 (3.5 hours)	Game Session 5 (3.5 hours)	
	Free time, late arrivals.			
21:30				
	Go to bed, we have a full weekend ahead.			
22:30				
23:00				
23:30				
0:00		Starlight Slot (2 hours)	Starlight Slot (2 hours)	
0:30				
1:00				
1:30				